# SDR UALA2010050601536

- Difficulty date: May 4, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 29,873 hours, 11,974 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: B372BAM0511
- Part serial: 211
- Condition: Faulty
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILER ELEVATOR COMPUTER (SEC) 3 INOP - F-CTL.  COMPLY WITH MEL 2794E, PULLED AND COLLARED C-B SEC 3 FLT CONTROL.  REF MT27-011 FOR INTERCHANGEABILITY INFO.  REPLACED 33 SEC COMPUTER PER MM.  CHECKS OKAY.
